# SDR REXA201100903

- Difficulty date: December 5, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N8492C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7492
- Aircraft time: 24,461 hours, 21,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING FROM THE EXIT ROW AFT IS INOPERATIVE.  RE-SECURED LOOSE FLOOR LIGHTING.  OPS CHECK GOOD, REF AMM 33-51-00.
